# SDR DALA2025040802692

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 87,575 hours, 14,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND THREE EMERGENCY EXIT EXTERIOR LIGHTS INOPERATIVE AT R2, R3, AND R4 DOORS. R/R LAMPS AT R2, R3, AND R4 DOORS PER B767 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7239527)
